I don't have a heart problem! At least the EKG and ECHO Cardiogram say I'm fine.
But thing started "falling apart" with a high blood pressure problem which started with some "strong transients" 10 weeks ago. (Now late October.)
I was put on two beta blockers for 3 weeks. They troubled my sleep. My Family Practice MD put me on Lisinopril. for 20 days. Been off that for 10 days, using Dr. Micheal's "Blood Factor" and doing fine BP wise (130/80 -120/68 range almost all the time.)
But STILL having trouble sleeping.
And, now, after moderate exercise (used to do 1 hour, 2 hours, biking, inline skating, etc.) last 10 days...15 minutes Nordic track, other things..I'm "wired" for a couple hours after, and feel very "ill", not well, very off...for another 4 to 6 hours.
Lost my "vital capacity". Can only do "moderate" activities. (Walking a bit, washing clothes, sitting and typing.
Have Goiter on left thyroid. Supposed to have biospsy soon. Physical exam first week of August (done for routine, no symptoms then, even of BP problem) did not turn up diabetes, or thyroid marker in blood test.
I'm getting into "medical mystery" territory here. Non-smoker, non-drinker. (Although now I do a 1/2 glass white wine before bed, helps a bit on getting to sleep. Generally have to lay down 1 hour to 1 1/2 hours before planning to "go to sleep" to TRY to get 7 to 8 hours sleep.
Waking up at 3 to 4 AM and having to take Tylonol PM to get back to sleep.
Some anxiety problems, but moderate. More anxious over LOSS OF VITALITY than anything else.
NO cardiac "symptoms". Heart rate goes from 125 to < 57 in 15 to 20 minutes after halting vigours activity. Likewise BP drops from 140/88 to 130/78 in 5 minutes, 120/68 in 45 minutes.
55 Year old, white male. 5'8", 175 lbm. ANY advice would be appreciated.
Had perhaps, minor "food poison" incident this summer, and definite "dehydration" incident second day exercising during two hottest days of year.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?